Duke Mathematical Journal

The binomial formula for nonsymmetric Macdonald polynomials

Siddhartha Sahi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 94, Number 3 (1998), 465-477.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077230454

Digital Object Identifier
doi:10.1215/S0012-7094-98-09419-4

Mathematical Reviews number (MathSciNet)
MR1639523

Zentralblatt MATH identifier
0947.33012

Subjects
Primary: 33C50: Orthogonal polynomials and functions in several variables expressible in terms of special functions in one variable
Secondary: 33C80: Connections with groups and algebras, and related topics

Citation

Sahi, Siddhartha. The binomial formula for nonsymmetric Macdonald polynomials. Duke Math. J. 94 (1998), no. 3, 465--477. doi:10.1215/S0012-7094-98-09419-4. http://projecteuclid.org/euclid.dmj/1077230454.


Export citation

References

  • [BF] T. Baker and P. Forrester, Nonsymmetric Jack polynomials and integral kernels, preprint, q-alg 9612003.
  • [B] C. Bingham, An identity involving partitional generalized binomial coefficients, J. Multivariate Anal. 4 (1974), 210–223.
  • [C] I. Cherednik, Nonsymmetric Macdonald polynomials, Internat. Math. Res. Notices (1995), no. 10, 483–515.
  • [GR] G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia Math. Appl., vol. 35, Cambridge Univ. Press, Cambridge, 1990.
  • [Ka] J. Kaneko, Selberg integrals and hypergeometric functions associated with Jack polynomials, SIAM J. Math. Anal. 24 (1993), no. 4, 1086–1110.
  • [Kn] F. Knop, Symmetric and nonsymmetric quantum Capelli polynomials, Comment. Math. Helv. 72 (1997), no. 1, 84–100.
  • [KS] F. Knop and S. Sahi, Difference equations and symmetric polynomials defined by their zeros, Internat. Math. Res. Notices (1996), no. 10, 473–486.
  • [Lc] A. Lascoux, Classes de Chern d'un produit tensoriel, C. R. Acad. Sci. Paris Sér. A-B 286 (1978), no. 8, A385–A387.
  • [Ls] M. Lassalle, Une formule du binôme généralisée pour les polynômes de Jack, C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 5, 253–256.
  • [M1] I. Macdonald, Symmetric Functions and Hall Polynomials, 2nd ed., Oxford Math. Monogr., Clarendon Press, Oxford Univ. Press, New York, 1995.
  • [M2] I. Macdonald, Affine Hecke algebras and orthogonal polynomials, Astérisque (1996), no. 237, Exp. No. 797, 4, 189–207, Séminaire Bourbaki, 1994–95, Publ. I.R.M.A., Strasbourg.
  • [Ok] A. Okounkov, Binomial formula for Macdonald polynomials and applications, Math. Res. Lett. 4 (1997), no. 4, 533–553.
  • [OO1] A. Okounkov and G. Olshanski, Shifted Jack polynomials, binomial formula, and applications, Math. Res. Lett. 4 (1997), no. 1, 69–78.
  • [OO2] A. Okounkov and G. Olshanski, Shifted Schur functions, preprint.
  • [O1] G. Olshanski, Quasi-symmetric functions and factorial Schur functions, to appear in St. petersburg Math. J. 9, 1988.
  • [Op] E. Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), no. 1, 75–121.
  • [S1] S. Sahi, The spectrum of certain invariant differential operators associated to a Hermitian symmetric space, Lie Theory and Geometry, Progr. Math., vol. 123, Birkhäuser, Boston, 1994, pp. 569–576.
  • [S2] S. Sahi, A new scalar product for nonsymmetric Jack polynomials, Internat. Math. Res. Notices (1996), no. 20, 997–1004.
  • [S3] S. Sahi, Interpolation, integrality, and a generalization of Macdonald's polynomials, Internat. Math. Res. Notices (1996), no. 10, 457–471.